# SDR UALA2013040102063

- Difficulty date: March 29, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 40,565 hours, 17,591 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Service Panel
- Part number: D5348005702051
- Condition: Dented
- Location: Water System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WATER SERVICE PANEL HAS A DENT AND 1 INCH CRACK 3 INCHES FROM AFT EDGE.  REPORTED BY WATER SERVICE.  REINSTALLED DOOR IAW MM 52-42-13.  SECURITY CHECKED GOOD.
